Alert archive / Ohio / High Wind Warnings in 2020

High Wind Warning 1, NWS Wilmington, OH

January 11, 202032 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this high wind warning at Jan 11, 2020, 3:57 PM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Jan 11, 2020, 8:00 PM EST. It was in force for 8 hr. 20 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 3:57 PM EST (20:57 UTC)
In effect from
Jan 11, 2020, 8:00 PM EST
Expired
Jan 12, 2020, 3:56 AM EST
In force
8 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 9:13 PM ESTNON-TSTM WND DMG1 S Rising Sun, KYNUMEROUS TREES DOWN ALONG RIVER ROAD. TIME ESTIMATED FROM RADAR.
Jan 11, 9:32 PM ESTNON-TSTM WND DMG4 W Finneytown, OHA TREE WAS BLOWN ACROSS A STREET AND A CARPORT WAS RIPPED FROM A RESIDENCE.
Jan 11, 9:38 PM ESTNON-TSTM WND DMG3 Ne Camden, OHBARN DAMAGED.
Jan 11, 9:42 PM ESTNON-TSTM WND GST 54Khao Hamilton Apt, OH
Jan 11, 10:05 PM ESTNON-TSTM WND GST 66Kfgx Fleming-Mason Apt, KYTIME ESTIMATED
Jan 11, 10:05 PM ESTNON-TSTM WND DMG5 W Beavercreek, OHLARGE SPRUCE TREE DOWNED
Jan 11, 10:11 PM ESTTORNADO 0Troy, OHNWS STORM SURVEY CONFIRMS A BRIEF EF0 TORNADO THROUGH THE CITY OF TROY WITH DAMAGE MAINLY TO TREES AND ROOFS.
Jan 11, 10:12 PM ESTNON-TSTM WND DMGTroy, OHNUMEROUS TREES DOWN IN THE TROY AREA AND SOME ROOF DAMAGE TO A BUSINESS IN TROY. TIME ESTIMATED BY RADAR.
Jan 11, 10:15 PM ESTTORNADO 05 Se Piqua, OHNWS STORM SURVEY CONFIRMS A BRIEF EF0 TORNADO DAMAGED TREES AND BARN ROOFS NEAR FLETCHER.
Jan 11, 10:18 PM ESTNON-TSTM WND GST 83Kffo Wright-Patt Afb, OH
Jan 11, 10:29 PM ESTNON-TSTM WND GST 592 Sse Wilmington, OH
Jan 11, 10:29 PM ESTNON-TSTM WND GST 59Kiln Wilmington Apt, OH
Jan 11, 10:35 PM ESTNON-TSTM WND DMG1 S Hillsboro, OHMETAL TORN FROM SIDE OF HOUSE AND SOME TREES AND LIMBS KNOCKED DOWN.
Jan 11, 10:37 PM ESTNON-TSTM WND GST 48Khoc Hillsboro Apt, OH
Jan 11, 10:43 PM ESTTSTM WND GST 56Jamestown, OH
Jan 11, 11:24 PM ESTNON-TSTM WND GST 503 N Chillicothe, OH
Jan 11, 11:30 PM ESTNON-TSTM WND DMGHilliard, OHTWENTY YEAR OLD MAPLE TREE WAS SNAPPED AT THE BASE. TREE WAS ABOUT 6 INCHES IN DIAMATER.
Jan 11, 11:48 PM ESTNON-TSTM WND GST 46Kvta Newark-Heath Apt, OH
Jan 12, 12:15 AM ESTNON-TSTM WND GST 49Ki19 Xenia Apt, OH
Jan 12, 12:53 AM ESTNON-TSTM WND GST 52Kvta Newark-Heath Apt, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 776 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
776 m²/s²
0-3 km storm-relative helicity
952 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WWUS71 KILN 112057
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
357 PM EST Sat Jan 11 2020

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078-120500-
/O.UPG.KILN.WI.Y.0001.000000T0000Z-200112T1200Z/
/O.NEW.KILN.HW.W.0001.200112T0100Z-200112T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Hamilton-Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Kenton, Ada, Celina, 
Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
and Milford
357 PM EST Sat Jan 11 2020

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, Southwest and West Central Ohio.

* WHEN...From 8 PM this evening to 4 AM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will increase again with the passage
  of a cold front this evening. Strong winds aloft will mix down 
  to the ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KYZ097>100-OHZ073-074-079>082-088-120500-
/O.CON.KILN.WI.Y.0001.000000T0000Z-200112T1200Z/
Bracken-Robertson-Mason-Lewis-Ross-Hocking-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Chillicothe, Logan, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
357 PM EST Sat Jan 11 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of Central, South Central and Southwest Ohio 
  and Northeast and Northern Kentucky.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will increase again with the passage
  of a cold front this evening. Strong winds aloft will mix down
  to the ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
778 
WWUS71 KILN 120150
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
850 PM EST Sat Jan 11 2020

KYZ097>100-OHZ073-074-079>082-088-121000-
/O.UPG.KILN.WI.Y.0001.000000T0000Z-200112T1200Z/
/O.EXA.KILN.HW.W.0001.000000T0000Z-200112T0900Z/
Bracken-Robertson-Mason-Lewis-Ross-Hocking-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Chillicothe, Logan, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
850 PM EST Sat Jan 11 2020

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts of 55 to 60 mph.

* WHERE...Portions of South Central and Southwest Ohio and 
  Northeast and Northern Kentucky.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...A line of showers will move through between
  9pm and midnight, producing damaging winds. Strong gusty winds
  are expected to continue along and behind a cold front through
  late tonight.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078-120900-
/O.CON.KILN.HW.W.0001.000000T0000Z-200112T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Hamilton-Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Kenton, Ada, Celina, 
Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
and Milford
850 PM EST Sat Jan 11 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts of 55 to 60 mph.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, Southwest and West Central Ohio.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...A cold front will move through this
  evening, leading to strong gusty winds through late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
637 
WWUS71 KILN 120706
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
206 AM EST Sun Jan 12 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051-
060-061-070-071-077>079-081-088-120815-
/O.CAN.KILN.HW.W.0001.000000T0000Z-200112T0900Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Mercer-Auglaize-Darke-
Shelby-Miami-Preble-Montgomery-Butler-Warren-Hamilton-Clermont-
Brown-Adams-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Celina, 
Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Troy, 
Piqua, Tipp City, Eaton, Camden, Dayton, Kettering, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles,
Portsmouth, and Wheelersburg
206 AM EST Sun Jan 12 2020

...HIGH WIND WARNING IS CANCELLED...

Winds will continue to gradually decrease through the early
morning hours and will remain below warning criteria. Therefore
the High Wind Warning has been cancelled.

$$

OHZ026-044>046-052>056-062>065-072>074-080-082-120900-
/O.CON.KILN.HW.W.0001.000000T0000Z-200112T0900Z/
Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-Highland-Pike-
Including the cities of Kenton, Ada, Bellefontaine, Marysville, 
Delaware, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, 
Washington Court House, Circleville, Lancaster, Pickerington, 
Wilmington, Blanchester, Chillicothe, Logan, Hillsboro, 
Greenfield, Waverly, and Piketon
206 AM EST Sun Jan 12 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* WHAT...West winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of Central, South Central, Southwest and West 
  Central Ohio.

* WHEN...Until 4 AM EST early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
012 
WWUS71 KILN 120856
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
356 AM EST Sun Jan 12 2020

OHZ026-044>046-052>056-062>065-072>074-080-082-121000-
/O.CAN.KILN.HW.W.0001.000000T0000Z-200112T0900Z/
Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-Highland-Pike-
Including the cities of Kenton, Ada, Bellefontaine, Marysville, 
Delaware, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, 
Washington Court House, Circleville, Lancaster, Pickerington, 
Wilmington, Blanchester, Chillicothe, Logan, Hillsboro, 
Greenfield, Waverly, and Piketon
356 AM EST Sun Jan 12 2020

...HIGH WIND WARNING IS CANCELLED...

Winds will continue to gradually decrease through the early
morning hours and will remain below warning criteria. Therefore
the High Wind Warning has been cancelled.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Jan 11, 1:15 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Jan 11, 1:15 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
115 PM EST Sat Jan 11 2020

.SYNOPSIS...
A strong low pressure system will lift northeast across the
region through tonight. This will bring widespread showers, a
few thunderstorms and gusty winds to the region today into
tonight. Record high temperatures will be possible today before
a cooler and drier airmass settles into the region for Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest radar loop is showing a line of showers with a few embedded
lightning strikes moving slowly through eastern Indiana and
central Kentucky. This line will move into the fa this
afternoon. An isolated severe gust will be possible in the
Tri-State as the slightly better instability lifts in. A severe
thunderstorms watch has been issued. A few isolated showers
will be possible in the warm sector to the east of the line.

Low level jet affecting the region is mixing down. Warm
advection aloft will limit some of the mixing but still expect
winds to gust in the 35 to 45 mph range. Kept the wind advisory
as is.

Temperatures will push into the 60s and lower 70s. Record highs
are expected for many locations. Dayton has already reached
theirs.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
The cold front will push east across the region this evening as
a deepening surface low rides north along it. There are some
differences with the models on how much the low will deepen
with the RAP remaining somewhat deeper with it than most of the
other models. As the front moves through, and the low deepens,
we will see a strengthening pressure gradient across our area
this evening into the early overnight period. This will be
accompanied with some strong low level CAA on the back side of
the front. As a result, expect to see winds get quite gusty this
evening into the early overnight period with wind gusts in the
45 to 55 mph range possible. Some of the models are evening
suggesting wind gusts up close to 60 mph across our far north
through late evening as the pressure gradient continues to
strengthen. Will go ahead and beef up the wording in the wind
advisory. Later shifts will need to monitor the trends as we may
eventually need to upgrade to to a high wind warning across
parts of our north. Winds should then begin to gradually
decrease later tonight as the pressure gradient starts to slowly
slacken.

Temperatures tonight will remain up into the evening hours
before beginning to drop off quickly from the west later this
evening and into the overnight hours as good CAA develops behind
the front.

The surface low will lift quickly off to our northeast through
Sunday morning with a weak ridge axis shifting up into our area
through the day. This will lead to dry conditions and
lightening winds on Sunday. With a cooler airmass settling into
the region, highs will range from the upper 30s in the
northwest to the upper 40s in the southeast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Dry conditions will be present at the start of the long term.
Ensembles are still are trying to bring precipitation into the
region on Tuesday into Tuesday night.  GFS and ECMWF however
continue to be much drier and keep most of the precipitation further
southeast. Given variability have kept some precipitation chances in
across southeastern portions of the region on Tuesday.

Models are in better agreement with precipitation moving across the
region Wednesday into Wednesday night and therefore have higher
precipitation chances during this time.  After the passage of the
frontal boundary with this system winds will pick up and could see
some wind gusts Wednesday night of 30 to 35 mph.

High pressure will then bring a return of dry conditions for Thursday
and Thursday night before yet another system begins to bring
precipitation to the region for Friday.

Temperatures through the long term will generally be above normal.
Monday, Tuesday, and Wednesday will have temperatures well above
normal.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Not a lot of time for a long discussion due to line of string
showers moving through. Convective has moved throught he western
tafs and will probably stay south of CMH/LCK. Behind the line an
area of rain is bringing MVFR conditions. Winds may tapering
down a little in the rain.

A cold front will move through the area this evening allowing
for pcpn to taper off from west to east. However, as the front
moves through, winds will become more southwest to westerly
with a second surge of strong to gusty winds developing. Wind
gusts with this will likely be in the 40 to possibly 50 knot
range for a period later this evening into the early overnight
hours. Winds should then begin to decrease later tonight and
into Sunday morning. MVFR cigs will likely linger through the
remainder of the TAF period.

OUTLOOK...MVFR ceilings will persist into Monday.

&&

.CLIMATE...
Max Temp Records for Today
Cincinnati: 67 set in 1890/Tied
Dayton: 59 set in 2018/Broken
Columbus: 66 set in 1890/Broken

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 AM EST Sunday for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
     Flood Watch until 1 AM EST Sunday for OHZ026-034-035-042>044.
KY...Wind Advisory until 7 AM EST Sunday for KYZ089>100.
IN...Wind Advisory until 7 AM EST Sunday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...Sites
SHORT TERM...JGL
LONG TERM...Novak
AVIATION...Sites
CLIMATE...
Hazardous weather outlook, Jan 11, 4:31 AM EST, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
431 AM EST Sat Jan 11 2020

OHZ026-034-035-042>044-121100-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
431 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Showers with embedded thunderstorms are expected today into early
evening. A few of the storms will bring the potential for some
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>093-OHZ045-046-051>056-060>063-
070>072-077-078-121100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-
431 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Showers with embedded thunderstorms are expected today into this
evening. A few of the storms will bring the potential for some
damaging wind gusts. Periods of heavy rain will also be possible with
rainfall amounts of 1 to locally 2 inches possible. This will lead
to the potential for isolated flooding issues.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ094>100-OHZ064-065-073-074-079>082-088-121100-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway-
Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
431 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Showers with embedded thunderstorms are expected today into this
evening. A few of the storms will bring the potential for some
damaging wind gusts. Heavy rain of up to around an inch will be
possible with locally higher amounts. This could lead to the
potential for isolated flooding issues.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 11, 2:35 PM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
235 PM EST Sat Jan 11 2020

OHZ073-074-082-088-112015-
Pike OH-Scioto OH-Ross OH-Hocking OH-
235 PM EST Sat Jan 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HOCKING...
EASTERN PIKE...NORTHEASTERN SCIOTO AND EASTERN ROSS COUNTIES UNTIL
315 PM EST...

At 235 PM EST, radar indicated strong thunderstorms along a line
extending from near Kingston to 7 miles northwest of Letitia, moving
northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Chillicothe, Portsmouth, Waverly, New Boston, Piketon, Hocking Hills
State Park, Rosemount, Clarktown, Lucasville, North Folk Village,
Hide-A-Way Hills, Londonderry, Laurelville, Beaver, Adelphi,
Wakefield, Pike County Airport, Minford, Mooresville and Omega.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3937 8254 3937 8275 3896 8281 3894 8275
      3885 8276 3873 8299 3873 8303 3869 8307
      3923 8306 3939 8301 3947 8286 3947 8274
      3954 8273 3957 8269 3956 8262 3961 8262
      3960 8250 3966 8248
TIME...MOT...LOC 1935Z 222DEG 44KT 3944 8291 3869 8312

McGinnis
Local storm report, Jan 11, 2:47 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     5 N PEEBLES             39.02N 83.42W
01/11/2020                   ADAMS              OH   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ACROSS THE COUNTY, CONCENTRATED IN
            THE NORTHERN SECTIONS

&&

JOHNF
Local storm report, Jan 11, 3:20 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     1 WSW PORTSMOUTH        38.73N 83.00W
01/11/2020                   SCIOTO             OH   EMERGENCY MNGR

            BUILDING ROOF COLLAPSE. TIME ESTIMATED FROM RADAR DATA.

&&

CH
Local storm report, Jan 11, 3:23 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     WSW PORTSMOUTH          38.74N 83.00W
01/11/2020                   SCIOTO             OH   EMERGENCY MNGR

            SECOND BUILDING ROOF COLLAPSE IN DOWNTOWN PORTSMOUTH.
            TIME ESTIMATED FROM RADAR DATA.

&&

CH
Local storm report, Jan 11, 3:36 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     PORTSMOUTH              38.74N 82.99W
01/11/2020  M55 MPH          SCIOTO             OH   EMERGENCY MNGR

            PEAK WIND GUST REPORTED FROM ROOFTOP WIND SENSOR IN
            DOWNTOWN PORTSMOUTH.

&&

CH
Local storm report, Jan 11, 3:53 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     NNW ROME                38.67N 83.38W
01/11/2020                   ADAMS              OH   EMERGENCY MNGR

            TREE DOWN OVER US 52 AT BLUE CREEK RD. TIME ESTIMATED
            FROM RADAR DATA.

&&

CH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:50 AM ESTRiver Flood WarningILNShelby8 hr
Jan 11, 12:27 PM ESTSpecial Weather StatementILNClermont, Clinton, Highland48 min
Jan 11, 12:29 PM ESTSevere Thunderstorm WarningILNBrown, Clermont, Highland31 min
Jan 11, 1:38 PM ESTSpecial Weather StatementILNAdams37 min
Jan 11, 2:01 PM ESTSevere Thunderstorm WarningILNAdams, Pike, Scioto44 min
Jan 11, 2:35 PM ESTSpecial Weather StatementILNPike, Scioto40 min
Jan 11, 2:43 PM ESTSevere Thunderstorm WarningILNScioto32 min
Jan 11, 11:06 AM ESTSpecial Weather StatementILNBoone, Carroll, Gallatin, Grant, Owen39 min
Jan 11, 11:40 AM ESTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen35 min
Jan 11, 11:58 AM ESTSpecial Weather StatementILNBoone, Campbell, Kenton, Pendleton32 min
Jan 11, 1:10 PM ESTSpecial Weather StatementILNBracken, Mason, Robertson35 min
Jan 11, 1:51 PM ESTSpecial Weather StatementILNLewis54 min

Nearby

High Wind Warnings in Ohio, 2020High Wind Warnings in Kentucky, 2020High Wind Warnings in Indiana, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.